# SDR 2011FA0000741

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: General aviation
- Aircraft: N997WW
- Make and model: Cessna 172R
- Aircraft serial: 172807227
- Aircraft time: 5,791 hours, 4,500 cycles
- Engine: Lyc IO360L2A
- Engine time: 1,779 hours, 1,600 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 0541202
- Condition: Migrated
- Location: Zone 700
- Part time: 5,791 hours, 4,500 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING INSERT MIGRATED TO THE OUTSIDE OF THE BUSHING ASSEMBLY CAUSING PLAY IN THE MAIN LANDING GEAR.  THIS HAS HAPPENED ON TWO 172'S THAT ARE OPERATED IN A FLIGHT SCHOOL ENVIRONMENT.  BOTH 172'S HAVE SIMILAR TOTAL TIME.  THE BUSHINGS ARE RETAINED FOR INSPECTION AS NECESSARY.
